# SDR AALA201802089002

- Difficulty date: February 2, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,341 hours, 21,863 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THREE MINUTES PRIOR TO LANDING, A LAVATORY SMOKE LIGHT ILLUMINATED.  VERIFIED NO ISSUE IN LAVATORY.  ACCOMPLISHED FIM 26-14-00.  LAVATORY AFT RIGHT SMOKE DETECTOR RESET. LIGHT EXTINGUISHED.
